Endomorphism estimates for abelian varieties.
Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 641-654
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__215_1_174633,
author = {D.W. Masser and G. W\"ustholz},
title = {Endomorphism estimates for abelian varieties.},
journal = {Mathematische Zeitschrift},
pages = {641--654},
year = {1994},
volume = {215},
number = {1},
zbl = {0826.14025},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174633/}
}
D.W. Masser; G. Wüstholz. Endomorphism estimates for abelian varieties.. Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 641-654. http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174633/